# SDR ASOA2013102109240

- Difficulty date: October 16, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 23,907 hours, 16,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER MISSING FROM EMERGENCY LIGHT.  REPLACED COVER IAW AMM 33-51-11.  NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
